RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zykina, Anna Vladimirovna

Total publications: 10 (10)
in MathSciNet: 5 (5)
in zbMATH: 2 (2)
in Web of Science: 3 (3)
in Scopus: 5 (5)
Cited articles: 7
Citations in Math-Net.Ru: 31
Citations in Web of Science: 17
Citations in Scopus: 26

Number of views:
This page:419
Abstract pages:1412
Full texts:403
References:177
Professor
Doctor of physico-mathematical sciences (2007)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
E-mail:
Website: http://www.researcherid.com/Workspace.action
Keywords: экстраградиентные methods tasks of additionality, conflicting models,

Subject:

methods of optimization, variational inequalities, mathematical modeling,

   
Main publications:
  1. Zykina A.V., “A PARAMETRICAL GENERALIZED SOLUTION IN LINEAR VECTOR OPTIMIZATION”, Cybernetics and Systems Analysi, 37:1 (2001) , 144-148 pp. http://link.springer.com/article/10.1023  crossref  mathscinet  zmath  elib
  2. A. V. Zykina, “A lexicographic optimization algorithm”, Autom. Remote Control, 65:3 (2004), 363–368 http://link.springer.com/article/10.1023  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  3. Zykina A.V., PARAMETRIZATsIYa I OBRATNAYa DOPOLNITELNOST V MODELIROVANII I REShENII OPTIMIZATsIONNYKh ZADACh dissertatsiya na soiskanie uchenoi stepeni doktora fiziko-matematicheskikh nauk, dissertatsiya na soiskanie uchenoi stepeni doktora fiziko-matematicheskikh nauk. Spetsialnost: 05.13.18 - Matematicheskoe modelirovanie, chislennye metody i kompleksy programm / Chelyabinskii gosudarstvennyi universitet, OmGTU, Omsk, 2007 , 296 pp.  elib
  4. A. V. Zykina, “Inverse complementarity in a resource deficit model”, Comput. Math. Math. Phys., 48:11 (2008), 1971–1980  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  5. Zykina A.V., Kaneva O.N., Ogorodnikov S.B., “DVUKhETAPNAYa ZADAChA STOKhASTIChESKOGO PROGRAMMIROVANIYa DLYa FORMIROVANIYa PORTFELYa TsENNYKh BUMAG”, Ekonomika i matematicheskie metody, 44:3 (2008) , 111-116 pp. http://elibrary.ru/item.asp?id=11480294  elib
  6. A. V. Zykina, N. V. Melenchuk, “A two-step extragradient method for variational inequalities”, Russian Math. (Iz. VUZ), 54:9 (2010), 71–73 http://link.springer.com/article/10.3103  mathnet  crossref  mathscinet  elib  elib  scopus
  7. A. V. Zykina, N. V. Melen'chuk, “A doublestep extragradient method for solving a resource management problem”, Model. Anal. Inform. Sist., 17:1 (2010), 65–75  mathnet  elib
  8. Zaporozhets, D. N.; Zykina, A. V.; Melen'chuk, N. V., “Comparative analysis of the extragradient methods for solution of the variational inequalities of some problems”, Automation and Remote Control, 73, http://www.mathnet.ru/personalhttp://www.mathnet.ru/personal/personpubs.phtml?option_lang=rus&wshow=personpubsedit#/personpubs.phtml?option_lang=rus&wshow=personpubsedit#:4 (2012), 626-636  mathnet  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  9. Lyashkov A.A., Zykina A.V., “GEOMETRIChESKOE I KOMPYuTERNOE MODELIROVANIE PROFILIROVANIYa VINTOVYKh POVERKhNOSTEI S TOChEChNYM KASANIEM”, Vestnik Sibirskoi gosudarstvennoi avtomobilno-dorozhnoi akademii, 26:4 (2012) , 78-84 pp.  elib

http://www.mathnet.ru/eng/person53591
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/260574

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2014
1. A. V. Zykina, N. V. Melen'chuk, “Finite number of iterations in the two-step extragradient method”, Russian Math. (Iz. VUZ), 58:9 (2014), 62–65  mathnet  crossref  scopus

   2012
2. Zaporozhets, D. N.; Zykina, A. V.; Melen'chuk, N. V., “Comparative analysis of the extragradient methods for solution of the variational inequalities of some problems”, Automation and Remote Control, 73, http://www.mathnet.ru/personalhttp://www.mathnet.ru/personal/personpubs.phtml?option_lang=rus&wshow=personpubsedit#/personpubs.phtml?option_lang=rus&wshow=personpubsedit#:4 (2012), 626-636  mathnet  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
3. Lyashkov A.A., Zykina A.V., “GEOMETRIChESKOE I KOMPYuTERNOE MODELIROVANIE PROFILIROVANIYa VINTOVYKh POVERKhNOSTEI S TOChEChNYM KASANIEM”, Vestnik Sibirskoi gosudarstvennoi avtomobilno-dorozhnoi akademii, 26:4 (2012) , 78-84 pp.  elib

   2010
4. A. V. Zykina, N. V. Melenchuk, “A two-step extragradient method for variational inequalities”, Russian Math. (Iz. VUZ), 54:9 (2010), 71–73 http://link.springer.com/article/10.3103  mathnet  crossref  mathscinet  elib (cited: 2)  elib (cited: 2)  scopus (cited: 6)
5. A. V. Zykina, N. V. Melen'chuk, “A doublestep extragradient method for solving a resource management problem”, Model. Anal. Inform. Sist., 17:1 (2010), 65–75  mathnet  elib

   2008
6. A. V. Zykina, “Inverse complementarity in a resource deficit model”, Comput. Math. Math. Phys., 48:11 (2008), 1971–1980  mathnet  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
7. Zykina A.V., Kaneva O.N., Ogorodnikov S.B., “DVUKhETAPNAYa ZADAChA STOKhASTIChESKOGO PROGRAMMIROVANIYa DLYa FORMIROVANIYa PORTFELYa TsENNYKh BUMAG”, Ekonomika i matematicheskie metody, 44:3 (2008) , 111-116 pp. http://elibrary.ru/item.asp?id=11480294  elib (cited: 1)

   2007
8. Zykina A.V., PARAMETRIZATsIYa I OBRATNAYa DOPOLNITELNOST V MODELIROVANII I REShENII OPTIMIZATsIONNYKh ZADACh dissertatsiya na soiskanie uchenoi stepeni doktora fiziko-matematicheskikh nauk, dissertatsiya na soiskanie uchenoi stepeni doktora fiziko-matematicheskikh nauk. Spetsialnost: 05.13.18 - Matematicheskoe modelirovanie, chislennye metody i kompleksy programm / Chelyabinskii gosudarstvennyi universitet, OmGTU, Omsk, 2007 , 296 pp.  elib

   2004
9. A. V. Zykina, “A lexicographic optimization algorithm”, Autom. Remote Control, 65:3 (2004), 363–368 http://link.springer.com/article/10.1023  mathnet  crossref  mathscinet  zmath  isi (cited: 14)  elib (cited: 9)  scopus (cited: 16)

   2001
10. Zykina A.V., “A PARAMETRICAL GENERALIZED SOLUTION IN LINEAR VECTOR OPTIMIZATION”, Cybernetics and Systems Analysi, 37:1 (2001) , 144-148 pp. http://link.springer.com/article/10.1023  crossref  mathscinet  zmath  elib (cited: 1)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020